English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Robust Iterative Solution of a Class of Time-Dependent Optimal Control Problems

Pearson, J. W., Stoll, M., & Wathen, A. J. (2012). Robust Iterative Solution of a Class of Time-Dependent Optimal Control Problems. Proceedings in Applied Mathematics and Mechanics, 12(1), 3-6.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Pearson, John W.1, Author
Stoll, Martin2, Author              
Wathen, Andrew J.1, Author
Affiliations:
1Univ. of Oxford Mathematical Inst. - Numerical Analysis GroupOxford, UK, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 634803
DOI: 10.1002/pamm.201210002
 Degree: -

Event

show
hide
Title: 83rd Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM)
Place of Event: Darmstadt
Start-/End Date: 2012-03-26 - 2012-03-30

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings in Applied Mathematics and Mechanics
  Other : PAMM
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 12 (1) Sequence Number: - Start / End Page: 3 - 6 Identifier: ISSN: 1617-7061